# SDR FDEA202411161679

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 22,941 hours, 9,022 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Stiffener
- Part number: 183T3034
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER LEADING EDGE VERTICAL STIFFENER, BETWEEN HINGE FITTING AND ACTUATOR ATTACH FITTING, AT   ELEVATOR STATION 167.74, COMPOSITE STIFFENER IS BROKEN COMMON TO LOWER SKIN. REPAIRED ON RH ELEV. OB L/E VERITCAL STIFFNER RIB AT STA. 167.74 IN REF. TO 767 SRM 55-20-  02-2R FIG. 201 SHEET  2 REPAIR 1 AND PER 767 BOEING DRW# 183T3034 THIS IS A MAJOR REPAIR.
